# SDR SIMA20220625004

- Difficulty date: June 25, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 17086101001
- Condition: Corroded
- Location: Lh Beam Fr 85-89
- Component: Upper Sheet
- Component part number: 17086101001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH BEAM BETWEEN FR 85-89. (LEVEL 2 CORROSION)-C/A-RAR LH BEAM SPLICE BETWEEN FR 85-89 IAW EMB 175 SRM 51-40-08
